Is this a reaction??

Author:
Updated:
Original:

I had posted last week that I think I had a reaction to making a PB &J sand for dd's. Well, I've thrown away the PB & I talked with my kids about not having PB in the house. They were fine with it.

Anyways, I made an overservation. I had the reaction on Thurs. night(last week). It started with a very itchy nose, (on the tip of my nose,) then it spread all over the side of my nose, my eyelids started getting itchy & my eyes felt scratchy & irritated. I didn't have any swelling. Then my scalp starting itching a lot. All of these progressed over the afternoon into the evening. I finally took 2 bendadryl even though the itching started to subside a little before that. I was fine the next a.m.

Well, about a week later, (this past wed.), I noticed that a gland under my neck was big & really sore. I remembered that I used to get that swollen gland a lot when I was eating nuts, but I didn't know that I was allergic. (this was a few years ago.) My last reaction when I realized there was a problem was when I reacted to eating 6 pecans & within 15 min. I broke out in hives & itching on my face, & I also had swollen eyes. Well, a few days after that, I had that swollen gland that lasted for quite a few days, but that was my biggest reaction.

So, I guess my question is, if what I just had for my recent reaction, would it be possible to have the swollen gland under my chin 6 days after the reaction??? Are there any links to give me info on that?

I hope that this makes sense. The swollen gland theory is soemthing that I just thought about the other night. I haven't had a swollen gland issue like this since I've been obstaining from pnuts/TN. So, that's why I wonder if that's too long of a gap from the reaction to the swollen gland.

Thanks for any info. Kimmo

On Jun 17, 2007

hmmm. that is a good question. I would think that it is too big of a gap between the ingestion and the swollen gland. I think it is a coincidence (sp?). although.. when DS had a reaction to amoxacillan it took 3 days before he got hives.. but that is par for the course with medicine reactions I am told.

HTH Therese

On Jun 17, 2007

do you have any cuts or scrapes on that side of your body? it could be an infection. or maybe you need to get your thyrode (sory i cant spell) checked out. i think its to big of a gap from your last reaction. but i could be wrong.

erin

Related